# SDR FDEA201110034275

- Difficulty date: October 3, 2011
- Submitted: October 4, 2011
- Operation: Air carrier
- Aircraft: N726FD
- Make and model: Airbus A300 B4-622R
- Aircraft serial: 575
- Aircraft time: 44,560 hours, 22,652 cycles
- System (JASC): 5542 · Rudder, Plate/Skin
- Part: Skin
- Part number: A5547150002251
- Part serial: HF1298
- Condition: Damaged
- Location: Zone 300
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RUDDER TRAILING EDGE TOP SIDE LIGHTING STRIKE RT SIDE STATIC WICK DISCH. ATTACH AREA RUDDER DAMAGE TO T/E STATIC WICK ATTACHMENT WAS REPAIRED IAW SRM 55-41-12, PARA 16B, FIG 208C AND EA 6-5540-145674.
